12-19-2004, 11:53 AM #1
Anavar, when do side effects kick in?
When would you feel the side effects of var if you where to have any? Like loss of appetite/nausea?
Would you feel this about an hour after first dose or would it be like a week or 2 when you start feeling the good effects ?
12-19-2004, 01:19 PM #2
Its really hard to say what and when the sides effects will occur. Everyone is different. I've ran var in two previous cycles(40mg/ed and 50mg/ed both for 8wks) and expirienced no negative sides. Depending on the quality of the var will determine when you start feeling your strength increase and muscle hardening effects. The first time I ran var I had strength gains at the end of my first wk.
12-20-2004, 04:39 PM #3Associate Member
- Join Date
- Sep 2004
Same with me at 40mg had strength end of first week and very little sides .The only thing I had when I ate with the cycle was diarreah a little. I think that taking it with food is a bad idea. There are very little side effects with Var .
12-20-2004, 08:06 PM #4Anabolic Member
- Join Date
- Mar 2004
var is very mild. A study I read showed that var didn't raise liver values over a 1 year period (granted the doses were smaller than what we take, but very mild nonetheless).
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)